# SDR SWAA2022013157333

- Difficulty date: December 31, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGHT TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLE FROM STA.727D TO 727E' ; / [01] REMOVED AND REPLACED AFT CARGO RIGHT TRANSITION ANGLE FROM STA. 727 TO STA. 767 PER SRM 51-40-02; [02] INSPECTED.
